# SDR ASAA2023071444044

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,213 hours, 1,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXPERIENCED DUAL FMC FAILURE @ FL340 1 MIN THEN WENT BACK TO NORMAL. GROUNDED - YES. PERFORMED FMC RESET PER B737-9 IFIM 34-61-00 OPS CHECK NORMAL.
